MAUDE Adverse Event Report: SOMATICS, LLC SOMATICS ECT INSTRUMENT; THYMATRON

SOMATICS, LLC SOMATICS ECT INSTRUMENT; THYMATRON
Model Number N/A
Health Effect - Clinical Code Injury (2348)
Date of Event 07/26/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Somatics became aware of this event on the maude website in early april.The patient submitted medwatch report provided by fda was received on april 20, 2020.It referenced the event date of (b)(6) 2010.It does not provide any contact information for the treating physician or facility, nor any additional information about the circumstances surrounding the reported event.The report also does not provide any laboratory results or other objective information to corroborate the complainant's description of the adverse effects suffered in relation to electroconvulsive therapy.Somatics sent a return receipt letter requesting documentation of the missing information above.When received back, somatics will update this report if it is deemed warranted.Because of the lack of identifying information and specifics in the report, somatics is unable to determine if the complainant was even treated with its thymatron device.Moreover, the medical literature provides no evidence of the connection drawn by the complainant between ect treatment and the symptoms reported.Although the company has determined that the subject event in this mdr is likely not reportable, because somatics is unable to determine whether the ect device in question was even the one manufactured by somatics, the company is submitting this report to fda in an abundance of caution and to ensure full compliance with 21 cfr part 803.
 
Event or Problem Description
Many serious injuries were claimed.

Brand Name
SOMATICS ECT INSTRUMENT
Common Device Name
THYMATRON
Manufacturer (Section D)
SOMATICS, LLC
720 commerce drive
suite 101
venice, fl
MDR Report Key10032208
Report Number1420295-2020-00006
Device Sequence Number3116672
Product Code GXC
UDI-Device Identifier00850298007003
UDI-Public00850298007003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
945120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberN/A
Device Catalogue NumberEDIV
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2020
Initial Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;